Alert archive / North Dakota / Wind Chill Advisories in 2013

Wind Chill Advisory 13, NWS Bismarck, ND

November 22, 201315 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Nov 22, 2013, 4:01 AM CST for 15 counties in North Dakota. It took effect at Nov 22, 2013, 6:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2013, 4:01 AM CST (10:01 UTC)
In effect from
Nov 22, 2013, 6:00 PM CST
Expired
Nov 23, 2013, 11:20 AM CST
In force
17 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Foster County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 10.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WWUS43 KBIS 221001
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
401 AM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST
TONIGHT AND SATURDAY MORNING...

.WIND CHILLS OF AROUND 25 BELOW ZERO ARE EXPECTED FRIDAY EVENING
THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE... 
BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA
ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS.
WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF
TRAVELING...CARRY A WINTER SURVIVAL KIT.

NDZ002>005-010>013-221815-
/O.NEW.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
401 AM CST FRI NOV 22 2013

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
SATURDAY. 

* WIND CHILL VALUES...AROUND 25 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JV
10 follow-up statements
142 
WWUS43 KBIS 221250
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
650 AM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST
TONIGHT AND SATURDAY MORNING...

.WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING
THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE...
BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA
ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING OUTDOORS.
WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF TRAVELING...
CARRY A WINTER SURVIVAL KIT.

NDZ002>005-010>013-222100-
/O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
650 AM CST FRI NOV 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA
107 
WWUS43 KBIS 221611
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1011 AM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST
TONIGHT AND SATURDAY MORNING...

.WIND CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED FRIDAY EVENING
THROUGH SATURDAY MORNING FOR PLACES LIKE STANLEY...KENMARE...
BOTTINEAU...MINOT...RUGBY...AND ROLLA. FROST BITE AND HYPOTHERMIA
ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN VENTURING
OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED SKIN. IF
TRAVELING... CARRY A WINTER SURVIVAL KIT.

NDZ002>005-010>013-230015-
/O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
1011 AM CST FRI NOV 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA/RP KINNEY
632 
WWUS43 KBIS 221856
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1256 PM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND PARTS OF NORTHWEST
TONIGHT AND SATURDAY MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING
FOR NORTH CENTRAL NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW
ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR
PLACES LIKE STANLEY...KENMARE... BOTTINEAU...MINOT...RUGBY...AND
ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE
NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER
ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT.

NDZ002>005-010>013-230300-
/O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
1256 PM CST FRI NOV 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA/RP KINNEY
430 
WWUS43 KBIS 222050
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST TONIGHT AND
SATURDAY MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING FOR
NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS LOW AS 30
BELOW ZERO ARE EXPECTED FRIDAY EVENING THROUGH SATURDAY MORNING FOR
PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY...AND
ROLLA. FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE
NOT TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER
ALL EXPOSED SKIN. IF TRAVELING... CARRY A WINTER SURVIVAL KIT.

NDZ001-009-017>019-021>023-230500-
/O.EXA.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY...
KILLDEER...BEULAH...HAZEN...GARRISON...MCCLUSKY...HARVEY
250 PM CST FRI NOV 22 2013

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
SATURDAY. 

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NDZ002>005-010>013-230500-
/O.CON.KBIS.WC.Y.0013.131123T0000Z-131123T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY
250 PM CST FRI NOV 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO NOON CST SATURDAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA/RP KINNEY
865 
WWUS43 KBIS 230355
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CST FRI NOV 22 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST TONIGHT AND
SATURDAY MORNING...

.A WIND CHILL ADVISORY IS IN EFFECT TONIGHT AND SATURDAY MORNING
FOR ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS
AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH SATURDAY MORNING FOR
PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY AND
ROLLA...GARRISON...HARVEY AND CARRINGTON. FROST BITE AND
HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN WHEN
VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL EXPOSED
SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT.


NDZ025-231200-
/O.EXA.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
FOSTER-
INCLUDING THE CITY OF...CARRINGTON
955 PM CST FRI NOV 22 2013

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST SATURDAY. 

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

NDZ001>005-009>013-017>019-021>023-231200-
/O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY
955 PM CST FRI NOV 22 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

HEINERT
073 
WWUS43 KBIS 230656
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1256 AM CST SAT NOV 23 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST THROUGH SATURDAY
MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS SATURDAY
MORNING FOR ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND
CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH SATURDAY
MORNING FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY
AND ROLLA...GARRISON...HARVEY AND CARRINGTON. AS OF MIDNIGHT
CST...TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF
NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND
CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS
THE ADVISORY AREA.

FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT
TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL
EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT.

NDZ001>005-009>013-017>019-021>023-025-231500-
/O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON
1256 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JV
765 
WWUS43 KBIS 230944
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
344 AM CST SAT NOV 23 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND NORTHWEST THIS MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR
ALL OF NORTH CENTRAL AND NORTHWEST NORTH DAKOTA. WIND CHILLS AS
LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING FOR PLACES
LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY AND
ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING TEMPERATURES
WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF NORTHWESTERN AND NORTH
CENTRAL NORTH DAKOTA...WITH SOME WIND CHILLS DOWN TO AROUND 30 OR
35 BELOW ZERO. THESE LOW WIND CHILLS ARE EXPECTED TO CONTINUE
THROUGH MUCH OF THE MORNING HOURS ACROSS THE ADVISORY AREA.

FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT
TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL
EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT.

NDZ001>005-009>013-017>019-021>023-025-231745-
/O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...GARRISON...
MCCLUSKY...HARVEY...CARRINGTON
344 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES...AS LOW AS 35 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JV
828 
WWUS43 KBIS 231242
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
642 AM CST SAT NOV 23 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL AND PORTIONS OF THE NORTHWEST
THIS MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR
ALL OF NORTH CENTRAL AND PORTIONS OF NORTHWEST NORTH DAKOTA. WIND
CHILLS AS LOW AS 30 BELOW ZERO ARE EXPECTED THROUGH THIS MORNING
FOR PLACES LIKE STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY 
ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING
TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF
NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND
CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE
ADVISORY AREA.

THE WIND CHILL ADVISORY HAS BEEN CANCELLED FOR WILLIAMS...
MCKENZIE...DUNN AND MERCER COUNTIES. CLOUDS HAVE MOVED INTO THESE
AREAS AND THE TEMPERATURES HAVE RISEN THIS MORNING. 

FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT
TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL
EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT.

NDZ009-017>019-231345-
/O.CAN.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
WILLIAMS-MCKENZIE-DUNN-MERCER-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...KILLDEER...
BEULAH...HAZEN
642 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

CLOUDS HAVE MOVED INTO THIS PORTIONS AND TEMPERATURES HAVE RISEN
ABOVE THE WIND CHILL ADVISORY THRESHOLD. THE ADVISORY HAS BEEN
CANCELLED THIS MORNING. 

$$

NDZ001>005-010>013-021>023-025-231800-
/O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
642 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

WAA
125 
WWUS43 KBIS 231552
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
952 AM CST SAT NOV 23 2013

...DANGEROUS WIND CHILLS NORTH CENTRAL THIS MORNING...

.A WIND CHILL ADVISORY REMAINS IN EFFECT THROUGH THIS MORNING FOR
NORTH CENTRAL NORTH DAKOTA. WIND CHILLS AS LOW AS 30 BELOW ZERO
ARE EXPECTED THROUGH THIS MORNING FOR PLACES LIKE
STANLEY...KENMARE...BOTTINEAU...MINOT...RUGBY
ROLLA...GARRISON...HARVEY AND CARRINGTON. EARLY THIS MORNING
TEMPERATURES WERE ALREADY 10 TO 20 BELOW ACROSS MUCH OF
NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA...WITH SOME WIND
CHILLS DOWN TO AROUND 30 BELOW ZERO. THESE LOW WIND CHILLS ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE MORNING HOURS ACROSS THE
ADVISORY AREA.

FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT
TAKEN WHEN VENTURING OUTDOORS. WEAR MULTIPLE LAYERS AND COVER ALL
EXPOSED SKIN. IF TRAVELING...CARRY A WINTER SURVIVAL KIT.

NDZ001>005-010>013-021>023-025-231800-
/O.CON.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
952 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* WIND CHILL VALUES...AS LOW AS 30 BELOW ZERO.

* OTHER IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

RP KINNEY/WAA
146 
WWUS43 KBIS 231720
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1120 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY CANCELLED...

.THE WIND ADVISORY FOR NORTH CENTRAL NORTH DAKOTA THIS MORNING HAS
BEEN CANCELLED. WIND CHILL VALUES AROUND 15 BELOW WILL CONTINUE
INTO THE EARLY AFTERNOON.

NDZ001>005-010>013-021>023-025-231830-
/O.CAN.KBIS.WC.Y.0013.000000T0000Z-131123T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-MCLEAN-SHERIDAN-WELLS-FOSTER-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON
1120 AM CST SAT NOV 23 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES AND WIND CHILL VALUES HAVE WARMED LATE THIS MORNING. WIND CHILL 
VALUES AROUND 15 BELOW WILL CONTINUE INTO THE EARLY AFTERNOON.

$$

RP KINNEY

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 22, 1:07 AM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Nov 22, 1:07 AM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
107 AM CST FRI NOV 22 2013

.UPDATE...
ISSUED AT 107 AM CST FRI NOV 22 2013

FORECAST ON TRACK FOR THE OVERNIGHT HOURS. COLD FRONT EXTENDED FROM
A LOW OVER SOUTHERN MANITOBA WESTWARD ALONG THE CANADIAN BORDER.
THIS FRONT IS FORECAST TO CONTINUE PUSHING SOUTHWARD...BRINGING
INCREASING CLOUDS AND A CHANCE OF LIGHT SNOW.  TEMPERATURES CONTINUE
TO CLIMB ACROSS WESTERN AND CENTRAL NORTH DAKOTA AS WARM ADVECTION
MOVES IN WITH SOUTHWEST WINDS AHEAD OF THE COLD FRONT. SOUTHWEST
WINDS SHOULD BECOME NORTHWEST AS THE FRONT PASSES THROUGH.

UPDATE
ISSUED AT 952 PM CST THU NOV 21 2013

MOST FORECAST ELEMENTS ARE ON TRACK FROM THE EARLIER FORECAST
UPDATE. TEMPERATURES HAVE STARTED TO CLIMB AS SOUTHWEST WINDS
INCREASE MIXING THE MID LEVEL WAA TO THE SURFACE. MAIN UPDATES
WITH THIS FORECAST PACKAGE WERE TO POPULATE LATEST OBSERVATIONS
AND TREND HOURLY WEATHER ELEMENTS BASED ON NEAR TERM HR MODEL
DATA. SNOWFALL FROM LATE TONIGHT THROUGH WEDNESDAY WILL BE BELOW
ADVISORY CRITERIA...GENERALLY AN INCH OR LESS MOST LOCATIONS...BUT
WILL NOT RULE OUT A FEW AREAS GETTING UP TO 2 INCHES. SEE PREVIOUS
DISCUSSION FOR DETAIL.

UPDATE
ISSUED AT 641 PM CST THU NOV 21 2013

THE INHERITED FORECAST IS MAINLY ON TRACK. TEMPERATURES PLUMMETED
RAPIDLY THE PAST HOUR OR SO WITH THE ONSET OF DARKNESS...SO DID
HAVE TO ADJUST LOWS A FEW DEGREES. STILL EXPECT STEADY TO RISING
TEMPERATURES TONIGHT AS SOUTHWEST WINDS INCREASE HELPING TO MIX
MID LEVEL WAA TO THE SURFACE.

CLOUDS ASSOCIATED WITH TONIGHTS CLIPPER CURRENTLY ALONG TO JUST
NORTH OF THE INTERNATIONAL BORDER. THESE CLOUDS WILL SLOWLY MOVE
SOUTH AND EAST WITH TIME THIS EVENING AS A COLD FRONT ASSOCIATED
WITH THE CLIPPER APPROACHES THE CANADIAN BORDER. AS THE FRONT
PUSHES SOUTH INTO NORTHERN NORTH DAKOTA LATE TONIGHT/FRIDAY
MORNING...THESE CLOUDS WILL SURGE SOUTHWARD MORE RAPIDLY AS
SURFACE AND MID LEVEL WINDS TRANSITION TO NORTH/NORTHWESTERLY.

STILL EXPECT AREAS OF LIGHT SNOW TO MOVE INTO MY NORTHWEST AND
NORTH CENTRAL BEHIND THE COLD FROPA LATE TONIGHT...AND CONTINUE
SOUTH THROUGH FRIDAY MORNING...WITH GENERALLY 1-2 INCHES ALONG AND
NORTH OF HIGHWAY 2...WITH AMOUNTS TAPERING OFF AS YOU GO SOUTH
TOWARDS INTERSTATE 94.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 329 PM CST THU NOV 21 2013

THE MAIN FORECAST HIGHLIGHT IN THE SHORT TERM PERIOD WILL BE FRIGID
TEMPERATURES FRIDAY AFTERNOON...AND A SHOT OF LIGHT SNOW AHEAD OF
THE ARCTIC AIR LATE TONIGHT AND FRIDAY. MODELS ARE IN GOOD
AGREEMENT AND UTILIZED A MODEL BLEND WITH HPC GUIDANCE FOR QPF
DETAILS.

CURRENTLY...HIGH PRESSURE FROM CENTRAL MONTANA EAST INTO WEST AND
CENTRAL NORTH DAKOTA. SKIES WERE MOSTLY CLEAR EXCEPT FOR SOME MID
AND HIGH LEVEL CLOUDS ACROSS THE FAR SOUTH CENTRAL AND SOUTHEAST.
TEMPERATURES WERE GENERALLY IN THE SINGLE DIGITS...WITH SOME TEENS
IN THE FAR SOUTHWEST AND SOUTHEAST CWA.

TONIGHT...THE COLD SURFACE HIGH WILL DROP SOUTH WITH A PERIOD OF
WESTERLY WARM ADVECTION FLOW AHEAD OF A CLIPPER TRACKING ACROSS
THE SOUTHERN PRAIRIE PROVINCES...WHICH USHERS IN THE IMPENDING
COLD SPELL. FORECAST TEMPERATURES WILL BE TRICKY TONIGHT AS IT
LOOKS LIKE AREAS...ESPECIALLY EAST...WILL DROP OFF EARLY THIS
EVENING...BEFORE BECOMING STEADY AND THEN RISING OVERNIGHT.
CURRENT THINKING IS THE NORTHEAST WILL SEE LOWS NEAR OR JUST BELOW
ZERO NORTHEAST WHILE MOST AREAS WILL REMAIN IN THE SINGLE DIGITS
ABOVE ZERO. EVENING WILL NEED TO KEEP AN EYE ON WIND CHILL
HIGHLIGHTS. TEMPS ABOVE ZERO MOST AREAS BUT IF WINDS ARE A LITTLE
STRONGER...WE COULD BE CLOSE FOR A FEW HOURS FRIDAY MORNING.

MODELS ARE SIMILAR WITH QPF AMOUNTS BEHIND THE COLD FRONT ON
FRIDAY...WITH AMOUNTS NEAR A TENTH FAR NORTH...TAPERING QUICKLY AS
YOU GO FARTHER SOUTH. BUT WITH EXPECT SLR RATIOS AROUND 20 TO
1...SNOW AMOUNTS OF AN INCH TO AN INCH AND A HALF ARE POSSIBLE
MAINLY ALONG AND NORTH OF HIGHWAY 2. AMOUNTS ARE EXPECTED TO TAPER
QUICKLY AS YOU GO SOUTH...WITH NO SIGNIFICANT ACCUMULATIONS ALONG
AND SOUTH OF THE INTERSTATE 94 CORRIDOR. WITH VERY GOOD MODEL
AGREEMENT HAVE INCREASED POPS TO HIGH CHANCE CATEGORY ACROSS THE
FAR NORTH...TAPERING QUICKLY TO SLIGHT CHANCE OR ONLY FLURRIES AS
YOU HEAD SOUTH OF HIGHWAY 2.

DECENT GRADIENT WINDS BETWEEN THE EXITING LOW AND ARCTIC HIGH ON
FRIDAY. BUT A PERIOD OF STRONG COLD ADVECTION AND A NICE FALL RISE
COUPLET DROPPING SOUTH ACROSS THE AREA FRIDAY AFTERNOON/EVENING.
HAVE BUMPED UP WINDS DURING FRIDAY AFTERNOON OVER GUIDANCE.

WITH THE VERY COLD AIR DROPPING INTO THE AREA FRIDAY AFTERNOON...
COMBINED WITH THE STRONG WINDS...WE COULD REACH WIND CHILL
ADVISORY CRITERIA ACROSS THE NORTH BY LATE AFTERNOON. THINK WE
WILL EVENTUALLY NEED WIND CHILL HEADLINES FOR THE NIGHTTIME HOURS
BUT WILL HOLD OF ON INTRODUCING ANY HIGHLIGHTS BEGINNING DURING
THE DAY FRIDAY...AS IT WOULD ONLY BE FOR A COUPLE HOURS. LATER
SHIFTS MAY NEED TO START A FRIDAY NIGHT SATURDAY HAZARD...FRIDAY
AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 329 PM CST THU NOV 21 2013

THE HIGHLIGHT OF THE EXTENDED FORECAST IS THE COLDEST AIR OF THE
SEASON THUS FAR FOR FRIDAY NIGHT INTO SATURDAY MORNING.

THE 12 UTC DETERMINISTIC SUITE IS IN GOOD AGREEMENT ON A 1050 MB
HIGH BUILDING ACROSS NORTH DAKOTA FRIDAY INTO FRIDAY NIGHT. WHEN
COMBINED WITH THE SNOW COVER ACROSS THE NORTH...THE COLDEST NIGHT
OF THE SEASON THUS FAR IS EXPECTED WITH LOWS OF -15 TO -20 NORTH...WITH
THE SINGLE DIGITS BELOW ZERO ACROSS THE SOUTH. DID UNDERCUT ALL
GUIDANCE BY AT LEAST FIVE DEGREES ACROSS THE SNOWPACK FOR LOWS
FRIDAY NIGHT. WIND CHILLS MAY APPROACH ADVISORY CRITERIA OF -25 TO
-30 EARLY SATURDAY MORNING ACROSS THE NORTH. UNDERCUT ALL GUIDANCE
ONCE AGAIN ON SATURDAY FOR HIGHS BY AT LEAST FIVE DEGREES BELOW THE
CONSENSUS AS RETURN FLOW WARMING WILL BE DIFFICULT TO REALIZE AT
THE SURFACE WITH THE DEPARTING ARCTIC AIRMASS. HIGHS WARM BACK
INTO THE 30S ON SUNDAY IN THE WARM SECTOR OF A SOUTHERN CANADA
CLIPPER. HOWEVER...THIS WARM UP IS BRIEF AS ANOTHER COOL CANADIAN
AIRMASS PROPAGATES SOUTH EARLY NEXT WEEK UNDER NORTHWEST FLOW
ALOFT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 107 AM CST FRI NOV 22 2013

AT 100 AM CST...EXPECT VFR CONDITIONS AND WINDS GRADUALLY BECOMING
WEST...THEN SHIFT NORTH TO NORTHWEST AS A COLD FRONT ALONG THE
CANADIAN BORDER MOVES SOUTH ACROSS THE TAF SITES. VFR CONDITIONS
BECOMING MVFR AT KISN/KMOT AFT 10Z. VFR CONDITIONS ARE EXPECTED TO
CONTINUE FROM KDIK TO KBIS AND KJMS UNTIL AROUND 15Z/16Z...WHEN MVFR
CIGS SHOULD MOVE IN WITH AREAS OF LIGHT SNOW. ALL TAF SITES BECOMING
VFR FROM NORTH TO SOUTH DURING THE AFTERNOON WITH CLEAR SKIES
EXPECTED AFT 00Z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JV
SHORT TERM...TWH
LONG TERM...AYD
AVIATION...JV
Hazardous weather outlook, Nov 21, 9:57 PM CST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
957 PM CST THU NOV 21 2013

NDZ001>005-010>013-230400-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-
957 PM CST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

LIGHT SNOW WILL MOVE INTO NORTHWEST AND NORTH CENTRAL NORTH DAKOTA
TONIGHT. ACCUMULATIONS WILL BE LESS THAN ONE HALF INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

1 TO 2 INCHES OF SNOW IS POSSIBLE FROM LATE THURSDAY NIGHT
THROUGH FRIDAY AFTERNOON. ON FRIDAY NIGHT AND SATURDAY MORNING
WIND CHILLS WILL FALL TO 25 TO 35 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ009-017>019-021>023-025-230400-
WILLIAMS-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER-
957 PM CST THU NOV 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

COLD TEMPERATURES ARE FORECAST FRIDAY AND SATURDAY. UP TO AN INCH
OF SNOW IS POSSIBLE LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON.
ON FRIDAY NIGHT AND SATURDAY MORNING WIND CHILLS WILL FALL TO 20
TO 30 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ020-031>037-040>048-050-051-230400-
OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
957 PM CST THU NOV 21 2013 /857 PM MST THU NOV 21 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND CHILLS OF 10 TO 15 BELOW ARE EXPECTED FRIDAY NIGHT AND
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT

Nearby

Wind Chill Advisories in North Dakota, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.